# SDR FDEA201701260254

- Difficulty date: January 26, 2017
- Submitted: January 27, 2017
- Operation: Air carrier
- Aircraft: N787FD
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 70,840 hours, 26,111 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Out Of Adjust
- Location: L1 Door Slide
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR SLIDE LIGHT NOT ILLUMINATING.  OPERATED THE L1 DOOR SLIDE ARM AND  DISARM FUNCTION SEVERAL TIMES IAW MM 25-66-01-6 AND  THE LIGHT CAME ON EVERY TIME.  TRIED ARMING SLIDE WITH LESS FORCE AND FOUND THAT SOMETIMES THE LIGHT WOULD NOT ILLUMINATE.  VISUALLY INSPECTED GIRT BAR AND ARMING MECHANISM  FOR DEFECTS, NONE FOUND.  CLEANED AND THEN LUBED THE GIRT BAR ARMING MECHANISM. MADE A SMALL ADJUSTMENT IN GIRT BAR MECHANISM IAW MM 52-11-25-5.  OPERATED THE SLIDE ARMING - DISARMING MECHANISM  SEVERAL TIMES WITH THE LIGHT ILLUMINATING  EACH TIME. L1 DOOR SLIDE ARM AND DISARM FUNCTION  OPERATES NORMALLY IAW MM 52-11-25-5. OK FOR  SERVICE.
